×

Found 167 Documents (Results 1–100)

NP-completeness of some problems of partitioning a finite set of points in Euclidean space into balanced clusters. (English. Russian original) Zbl 1437.62232

Dokl. Math. 100, No. 2, 416-419 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 488, No. 1, 16-20 (2019).
PDFBibTeX XMLCite
Full Text: DOI

On the relationships of cluster measures and distributions of distances in compact metric spaces. (English. Russian original) Zbl 1393.28013

Comput. Math. Math. Phys. 58, No. 4, 612-620 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 4, 626-635 (2018).
MSC:  28C15 62H30
PDFBibTeX XMLCite
Full Text: DOI

Studies on bounded difference sequence space \(\ell_{\infty} (\Delta)\) with statistical metric. (English) Zbl 1388.46005

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-48810-3/pbk; 978-3-319-48812-7/ebook). Trends in Mathematics. Research Perspectives, 441-447 (2017).
MSC:  46A45 40A35
PDFBibTeX XMLCite
Full Text: DOI

Nonparametric inference on manifolds. With applications to shape spaces. Reprint of the 2012 hardback ed. (English) Zbl 1371.62001

Institute of Mathematical Statistics Monographs 2. Cambridge: Cambridge University Press (ISBN 978-1-107-48431-3/pbk; 978-1-139-09476-4/ebook). xiii, 237 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software